# SDR 2008UALA02848

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 46,018 hours, 33,263 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722076
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR CUTOUT FWD FRAME HAS DAMAGE UNDER LOWER STOP FITTING.  MAJOR REPAIR ACCOMPLISHED: REPLACED FRAME.
